A recurrence relation with combinatorial identities

George Grossman, Aklilu Zeleke, Xinyun Zhu, Tomas Zdrahal

Research output: Contribution to journalArticlepeer-review


In the present paper, we consider a pair of recurrence relations whose simultaneous solution involves two parameters k, n. We also find generating function of the sequence. Identities related to the Fibonacci and Lucas numbers are given.

Original languageEnglish
Pages (from-to)939-948
Number of pages10
JournalInternational Journal of Pure and Applied Mathematics
Issue number4
StatePublished - 2016


  • Combinatorial Identities
  • Fibonacci And Lucas Numbers
  • Recurrence Relations


Dive into the research topics of 'A recurrence relation with combinatorial identities'. Together they form a unique fingerprint.

Cite this